Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 59, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 28, 2016, 2:42 PM CST. It took effect at Dec 29, 2016, 9:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2016, 2:42 PM CST (20:42 UTC)
- In effect from
- Dec 29, 2016, 9:00 AM CST
- Expired
- Dec 30, 2016, 12:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
988 WHUS74 KMOB 282042 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 242 PM CST WED DEC 28 2016 ...THE DENSE FOG ADVISORY FOR MOBILE BAY AND THE MISSISSIPPI SOUND REMAINS IN EFFECT THROUGH 8 AM CST THURSDAY... ...SMALL CRAFT ADVISORIES NOW IN EFFECT FROM 9 AM THURSDAY TO FRIDAY MORNING... .AREAS OF SEA FOG...LOCALLY DENSE AT TIMES...LOOK TO PERSIST ACROSS MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL 8 AM THURSDAY. FOG MAY EXPAND NORTH AND EASTWARD ACROSS THE REMAINDER OF THE NEAR SHORE WATERS TONIGHT. A STRONG COLD FRONT MAKES PASSAGE THURSDAY MORNING...BRINGING A STRONG OFFSHORE FLOW IN ITS WAKE...CHOPPY TO ROUGH CONDITIONS ON BAYS AND SOUNDS AND A SUBSEQUENT BUILD IN SEAS. DUE TO THE NORTHERLY FETCH...THE HIGHEST SEAS LOOK TO OCCUR BEYOND 20 NAUTICAL MILES OUT. GMZ630>632-290400- /O.CON.KMOB.MF.Y.0019.000000T0000Z-161229T1400Z/ /O.NEW.KMOB.SC.Y.0059.161229T1500Z-161230T1300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 242 PM CST WED DEC 28 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH ON BAYS AND SOUNDS. * VISIBILITY...LESS THAN ONE NAUTICAL MILE AT TIMES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-290400- /O.NEW.KMOB.SC.Y.0059.161229T1500Z-161230T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 242 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 10 AM CST FRIDAY. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * SEAS...BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-290400- /O.NEW.KMOB.SC.Y.0059.161229T1500Z-161230T1300Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 242 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
919 WHUS74 KMOB 290311 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 911 PM CST WED DEC 28 2016 ...THE DENSE FOG ADVISORY FOR MOBILE BAY AND THE MISSISSIPPI SOUND REMAINS IN EFFECT THROUGH 8 AM CST THURSDAY... ...SMALL CRAFT ADVISORIES NOW IN EFFECT FROM 9 AM THURSDAY TO FRIDAY MORNING... .AREAS OF FOG...LOCALLY DENSE AT TIMES...LOOK TO PERSIST ACROSS MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL 8 AM THURSDAY. FOG MAY EXPAND NORTH AND EASTWARD ACROSS THE REMAINDER OF THE NEAR SHORE WATERS TONIGHT. A STRONG COLD FRONT MAKES PASSAGE THURSDAY MORNING BRINGING A STRONG OFFSHORE AND BUILDING SEAS. GMZ630>632-291200- /O.CON.KMOB.MF.Y.0019.000000T0000Z-161229T1400Z/ /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T1300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 911 PM CST WED DEC 28 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH ON BAYS AND SOUNDS. * VISIBILITY...LESS THAN ONE NAUTICAL MILE AT TIMES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-291200- /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 911 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * SEAS...BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-291200- /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T1300Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 911 PM CST WED DEC 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 7 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
587 WHUS74 KMOB 290956 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 356 AM CST THU DEC 29 2016 ...THE DENSE FOG ADVISORY FOR MOBILE BAY AND THE MISSISSIPPI SOUND REMAINS IN EFFECT THROUGH 8 AM CST THURSDAY... ...SMALL CRAFT ADVISORIES IN EFFECT FROM 9 AM TODAY THROUGH FRIDAY MORNING... .AREAS OF FOG...LOCALLY DENSE AT TIMES...LOOK TO PERSIST ACROSS MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL 8 AM THURSDAY. FOG MAY EXPAND NORTH AND EASTWARD ACROSS THE REMAINDER OF THE NEAR SHORE WATERS TONIGHT. A STRONG COLD FRONT MAKES PASSAGE THURSDAY MORNING BRINGING A STRONG OFFSHORE AND BUILDING SEAS. GMZ630-291800- /O.CAN.KMOB.MF.Y.0019.000000T0000Z-161229T1400Z/ /O.EXT.KMOB.SC.Y.0059.161229T1500Z-161230T0900Z/ NORTHERN MOBILE BAY- 356 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST FRIDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-291800- /O.CON.KMOB.MF.Y.0019.000000T0000Z-161229T1400Z/ /O.EXT.KMOB.SC.Y.0059.161229T1500Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 356 AM CST THU DEC 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH. * VISIBILITY...LESS THAN ONE NAUTICAL MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-291800- /O.EXT.KMOB.SC.Y.0059.161229T1500Z-161230T0900Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 356 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-291800- /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T1600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 356 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * SEAS...BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
915 WHUS74 KMOB 291441 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 841 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY MORNING... .SOUTHEASTWARD SURGING COLD FRONT BRINGS A STRONG OFFSHORE FLOW IN ITS WAKE ALONG WITH A SUBSEQUENT BUILD IN SEAS. GMZ631-632-650-655-670-675-292100- /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 841 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS DEVELOPING ON BAYS AND SOUNDS. SEAS BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-292100- /O.CON.KMOB.SC.Y.0059.161229T1500Z-161230T0900Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 841 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
408 WHUS74 KMOB 291751 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1151 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY MORNING... .SOUTHEASTWARD SURGING COLD FRONT BRINGS A STRONG OFFSHORE FLOW IN ITS WAKE ALONG WITH A SUBSEQUENT BUILD IN SEAS. GMZ630-633>635-300200- /O.EXT.KMOB.SC.Y.0059.000000T0000Z-161230T1300Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1151 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CST FRIDAY... * WINDS...NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-300200- /O.CON.KMOB.SC.Y.0059.000000T0000Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1151 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS DEVELOPING ON BAYS AND SOUNDS. SEAS BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
206 WHUS74 KMOB 300257 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 857 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT THROUGH FRIDAY MORNING... .A STRONG OFFSHORE FLOW AND BUILDING SEAS WILL CONTINUE THROUGH MOST OF FRIDAY MORNING. GMZ631-632-650-655-670-675-301200- /O.CON.KMOB.SC.Y.0059.000000T0000Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 857 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WINDS...BECOMING NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS DEVELOPING ON BAYS AND SOUNDS. SEAS BUILDING 4 TO 7 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-301200- /O.CON.KMOB.SC.Y.0059.000000T0000Z-161230T1300Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 857 PM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST FRIDAY... * WINDS...NORTH 18 TO 23 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
719 WHUS74 KMOB 301003 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 403 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR SOUTHERN MOBILE BAY...THE EASTERN MISSISSIPPI SOUND...AND THE GULF WATERS THROUGH 10 AM THIS MORNING... .A STRONG OFFSHORE FLOW AND HIGH SEAS WILL CONTINUE THROUGH MID MORNING. GMZ630-633>635-301115- /O.CAN.KMOB.SC.Y.0059.000000T0000Z-161230T1300Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 403 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING. $$ GMZ631-632-650-655-670-675-301600- /O.CON.KMOB.SC.Y.0059.000000T0000Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 403 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH CONDITIONS ON BAYS AND SOUNDS. SEAS 4 TO 7 FEET NEAR SHORE AND 7 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
461 WHUS74 KMOB 301536 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 936 AM CST FRI DEC 30 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH NOON TODAY... .A STRONG OFFSHORE FLOW AND HIGH SEAS WILL CONTINUE THROUGH NOON TODAY. GMZ631-632-301645- /O.CAN.KMOB.SC.Y.0059.000000T0000Z-161230T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 936 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA OVER SOUTH MOBILE BAY AND THE MISSISSIPPI PROMPTING THE CANCELLATION OF THE SMALL CRAFT ADVISORY. $$ GMZ650-655-670-675-301800- /O.EXT.KMOB.SC.Y.0059.000000T0000Z-161230T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 936 AM CST FRI DEC 30 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS WITH GUSTS BETWEEN 25 AND 30 KNOTS. * WAVES/SEAS...SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 11:41 AM CST, 3 hours 1 minute earlier.
Area forecast discussion, Dec 28, 11:41 AM CST, 3 hours 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1141 AM CST Wed Dec 28 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 18Z issuance...Low stratus with cig bases projected at IFR categories thru the remainder of the afternoon. light and variable winds early, become more south to southwest in direction thru the afternoon. A few showers. Will take a persistence approach going into tonight with areas of BR/FG redeveloping, causing restrictions to vsby to lower to LIFR/VLIFR categories. /10 && .PREV DISCUSSION... /issued 1048 AM CST Wed Dec 28 2016/ DISCUSSION...See updated information for land and marine areas below. UPDATE...Upper air analysis shows a flat west to east (zonal) flow in the geo-potential height aloft over the deep south. Oriented parallel to the flow aloft is a quasi-stationary frontal boundary draped from northern Louisiana to just north of the I-10 corridor over the local area into south central Georgia. Latest analysis of precipitable water plots show pwats ranging from 1.3 to 1.5 inches on average over the forecast area. From a climate perspective, this is 160 to 190% of normal for the latter end of December. Although extensive cloud cover exists along the frontal zone, latest observations indicate that dense morning fog has been mixing out and visibilities improving. Thus, the dense fog advisories have been allowed to expire at 10 AM and have removed headlines from late morning zone update. Fog likely to redevelop northward again tonight and generally be confined to the southern third of counties. This is carried in latest forecast and will leave unchanged. With the boundary nearby, will maintain a mention of isolated to lower end scattered showers thru the remainder of the day as subtle mid level impulses embedded in the flow aloft pass eastward across the region. Latest forecast soundings show weak mid level instability which could bring a rumble of thunder here and there, but the potential appears too limited to mention in the zones at this time. Daytime highs in the mid 70s appears on track, and as the past couple days can attest, these numbers will come in unseasonably warm being nearly 15 degrees above climo. Cold frontal passage on Thursday will soon change that to close out the week. /10 MARINE...Patches of fog will be maintained today and will likely redevelop northward and thicken overnight. Frontal passage on Thursday scours out the fog but brings a strengthening offshore flow and building sea states. These conditions will likely require the issuance of small craft advisories on the 4 pm package. /10 PREV DISCUSSION... /issued 605 AM CST Wed Dec 28 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Areas of fog will persist along the northern gulf coast region through 19z. VLIFR visibility (~1/4SM) and LIFR ceiling (~300 feet) conditions at KMOB, LIFR to IFR visibility (1/2SM to 1SM) and LIFR ceiling (~300 feet) at KBFM, and IRF to MVFR visibility (~4SM) and ceiling (400 to 800 feet) at KPNS will slowly improve as the fog gradually dissipates. All TAF sites should return to VFR visibility conditions by 19z, but ceilings will likley only improve to IFR or MVFR (700 to 1500 feet) criteria by early to mid afternoon. Additional fog is likely to form along the northern gulf coast region again tonight, with LIFR to IFR visibility and ceiling conditions impacting all the TAF sites. /22 PREV DISCUSSION... /issued 429 AM CST Wed Dec 28 2016/ NEAR TERM /Now Through Wednesday night/...A surface boundary across the forecast area will move northward today as surface high pressure across the southeastern conus shifts southeast. A strong cold front exiting the northern plains will then quickly approach the region from the northwest tonight. Nearly zonal flow aloft will persist with upper high pressure remaining over the southern Gulf of Mexico. Areas of dense fog mainly along and east of I-65 will persist through 10 am this morning before dissipating, and a Dense Fog Advisory has been issued for much of the area. Patchy fog is expected further to the west. Isolated to low end scattered showers can be expected mainly along the I-10 corridor this morning, and then advance northward this afternoon as the warm front lifts north. Rain chances will then increase from north to south through tonight ahead of the advancing cold front. High temperatures today will be 13 to 16 degrees above normal, ranging from 73 to 77 degrees. Low temperatures tonight will range from 56 to 61 degrees west I-65, and from 61 to 65 degrees to the east. /22 SHORT TERM /Thursday Through Friday night/...An upper level longwave trough deepens over the Appalachians and the mid Atlantic coast, resulting in mid and upper level flow over the central Gulf states transitioning from zonal to more northwesterly. As this occurs, the surface cold front approaching from the northwest quickly pushes through the forecast area, with model guidance continuing to suggest the front being well offshore by midday. Ahead of this front, ample pooling of moisture (PWATS ~1.50") coupled with decent frontal forcing and modest (albeit elevated) instability will result in continued shower activity, and perhaps even a few rumbles of thunder, early Thursday. Shower chances will decrease from north to south through the day as skies begin to clear in the wake of the front. Northerly flow ushers in a much cooler and drier airmass Thursday night through the remainder of the short term. High temperatures Thursday will depend largely on the timing of the front, with highs likely occurring just prior to frontal passage for any given location (earlier in the day the farther north you go). Currently anticipating low 60's inland to upper 60's along the coast. Temperatures will then cool through the day in the wake of the front as cold air advection likely dominates any post- frontal solar heating. Lows Thursday and Friday nights will be much cooler than the past week, with temps dipping into the low to mid 30's Thursday night and mid to upper 30's Friday night. Friday's high temps will likewise be a bit cooler, only reaching mid to upper 50's areawide. /49 LONG TERM /Saturday Through Tuesday/...Zonal flow returns aloft Saturday, with high pressure over the western Atlantic once again establishing southerly flow and low-level moisture advection across the central Gulf coast. Another upper-level trough begins to deepen over the western and central CONUS Saturday night, shifting flow to more southwesterly in the process. With mid- and upper-level southwesterly winds phasing well with the southerly low-level winds, we begin to moisten the deep-layer column and subsequently return shower and thunderstorm activity to the area beginning Saturday and lasting through the early part of next week. The return of southerly low-level winds also leads to warming temperatures, with afternoon highs on Saturday in the upper 50's to low 60's becoming low to mid 70's Sunday through early next week. Lows will likewise trend warmer, with mid to upper 50's expected across the area Saturday night and upper 50's to low 60's Sunday/Monday nights. /49 MARINE...A light to moderate southwesterly wind flow will continue over the marine area through tonight while a strong cold front approaches the region from the northwest. Areas of dense sea fog will continue over the near shore waters of Alabama and Northwest Florida until 10 am this morning, and likley persist across Mobile Bay and the Mississippi Sound until 8 am Thursday. The dense fog may expand across the near shore waters again tonight. The cold front will move through the marine area on Thursday with a strong offshore flow and building seas developing in the wake of the front through early Friday. Southerly flow quickly returns by Saturday. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...Dense Fog Advisory until 8 AM CST Thursday for GMZ630>632. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 28, 8:41 AM CST, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 841 AM CST WED DEC 28 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 841 AM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT DENSE MORNING FOG IS FORECAST TO LIFT INTO THE MID AND LATE MORNING CAUSING AN IMPROVEMENT IN VISIBILITY. AREAS OF FOG, LOCALLY DENSE AT TIMES, WILL LIKELY REDEVELOP ALONG THE COASTAL ZONES TONIGHT GENERALLY ALONG AND SOUTH OF INTERSTATE 10. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-291200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 841 AM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG, LOCALLY DENSE AT TIMES REDUCING VISIBILITIES TO AT OR BELOW A HALF MILE, LIKELY TO LINGER OVER THE COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MODERATE TO STRONG OFFSHORE FLOW DEVELOPS ON THURSDAY AND PERSISTS INTO THURSDAY NIGHT IN THE WAKE OF A FRONTAL PASSAGE. SEAS BUILDING. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 8:58 PM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 5 more | 13 hr |
| Dec 27, 9:03 PM CST | Marine Dense Fog Advisory | MOB | 35 hr |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.